# SDR COOSDR030060

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737-200
- Aircraft serial: 20258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Bearing
- Part number: ASBT33101
- Condition: Damaged
- Location: Rt And Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AND LT WING, OB MIDFLAP THRUST BEARING DAMAGED.
